# SDR DALA2023061104719

- Difficulty date: June 8, 2023
- Submitted: June 11, 2023
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 45,398 hours, 23,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3163, CORROSION LEADING EDGE OB FLAP EXISTING REPAIR RIB 17 AREA ON RH WING. CORRECTIVE ACTION: REPLACED DOUBLER LEADING EDGE OB FLAP EXISTING REPAIR RIB 17 AREA ON RH WING AS PER A319 57-53-00-300-029 PARAGRAPH 2.A ITEM (3)(A) TO (K). (LP 2806985)
